# SDR AU510001853

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 936401312
- Condition: Sticking
- Location: Cockpit
- Part time: 10,005 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) CONTROL YOKE STICKING DURING ROLL INPUT. INVESTIGATION FOUND THE CONTROL YOKE CONTACTING THE LT DEFOG VENT.  FURTHER INVESTIGATION FOUND THE BOLT HOLES CONTAINED WITHIN THE CONTROL COLUMN YOKE WERE ELONGATED. (CASA NR 510001853)
